# SDR DXTA2023112010092

- Difficulty date: November 19, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N794QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20638
- Aircraft time: 8,084 hours, 4,650 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Part number: BD30000123
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB OUT WITH THE AUTO PILOT OFF THE RUDDER TRIM WENT HARD RIGHT. IT WAS SO VIOLENT WE THOUGHT WE HAD AN ENGINE FAILURE. WE GOT THE TRIM RE-CENTERED, ENGAGED THE AUTO PILOT, AND THE RUDDER TRIM WENT HARD, RIGHT A SECOND TIME.  WE DISENGAGED THE AUTO PILOT AND RE-CENTERED THE RUDDER TRIM SECOND TIME AND RETURNED FOR LANDING.  THERE WERE NO CAS MESSAGES AND NO B3 CODES.  REMOVED FAILED RUDDER TRIM SWITCH P/N: BD30-0012-3, NSN AND REPLACED WITH A NEW CUSTOMER SUPPLIED SWITCH P/N: BD30-0012-3, NSN. COMPLIED WITH A SATISFACTORY OPERATIONAL CHECK OF THE RUDDER TRIM REF AMM 27-22-00.
